# SDR QXEA200500747

- Difficulty date: April 12, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER FUSELAGE STATION 1098 TO 1108 STRINGER 18 TO 19 RT SKIN HAS FOUR LOOSE RIVETS SMOKING.  REPAIRED IAW CRJ700 SRM 51-25-01-001-001-A01, SRM 51-23-00-001-00-A01 AND SRM 51-42-06-001-001-401.
